Hi I hope that anyone can help me, I took Emergency Contraception two weeks ago, but it wasn't plan B it was called take action. i took it after the unprotected sex which did not last long just few seconds or a minute so no full on ejaculation. This was on the first of January. After taking the pill I experienced cramps for three days. Then the following week I had my regular PMS symptoms because my period was supposed to start around January 16th or 17th. Instead my period started three days earlier it started light pink spotting then became heavy bleeding with a bit of cloting in it and my cramps were intense for two days on the third day I was bleeding as well bright red, but during the evening it stopped being heavy for a while and just had light bleeding. On the fourth day the flow stayed light and was just brown blood like towards the end of a period. Suddenly in the evening more blood came out in the toilet and on the paper it was red. So basically like on and off which worried me. On the 5th day it was slowing down like it usually does with brown, but the odd thing was red blood appeared with the brown blood I have never had a mixture like that. Not to mention the red blood was kinda stretchy like it is during clear stretchy discharge only with blood. I also had some light cramps that day.Thats what worried me if maybe it was implantation bleeding, but how if implantation bleeding only last for a few days. My period takes six days to finish I have not checked yet on the flow today since it should be my last day. All I know is so far it lasted just like a regular period especially getting heavy with painful cramps the few days. So could it just be a normal period and be messed up due to the EC pill or could it be Implantation I took a test just in case it came out negative just hope it isn't a false negative. Well actually I took many test I lost count it's just I guess I am paranoid because I looked up implantation bleeding.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.